# SDR REXA00009

- Difficulty date: August 11, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 7455021
- Part serial: 0117A
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF OUT OF MEMPHIS, GEAR WAS SELECTED UP AND THE GEAR DID NOT RETRACT.  AIRCRAFT RETURNED TO MEMPHIS WITHOUT INCIDENT.  FOUND LANDING GEAR CONTROL HANDLE THAT WAS INSTALLED ON 8/11/2000 WAS DEFECTIVE.  REPLACED LANDING GEAR CONTROL HANEL PERFORMED GEAR SWINGS AND OPERATIONAL TEST FLIGHT, NO FURTHER DEFECTS NOTED.  (M)
